# SDR 2006FA0000397

- Difficulty date: February 9, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N5464N
- Make and model: Cessna T182
- Aircraft serial: 18267735
- Engine: Lyc O540L3C5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 052390134
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON DEC 4, 2005, THE RT FLAP JAMMED AT THE IB ATTACH ARMS IN ABOUT THE 20 DEGREE POSITION.  FLAP MOTOR CONTINUED TO RUN FOR A SHORT PERIOD OF TIME, CAUSING SEVERE DAMAGE AND DISTORTION TO THE JAMMED FLAP,  THE PILOT WAS ABLE TO LAND THE AIRPLANE WITHOUT FURTHER INCIDENT.  INSPECTION REVELED THAT THE TIP OF THE RT IB FLAP SUPPORT ARM CAME IN CONTACT WITH A BRACKET ON THE FLAP TRACK RIB ASSY CAUSING THE FLAP TO BIND.  REPAIRED BY REPLACING THE RT FLAP INCLUDING ALL THE ROLLERS AND BY REPLACING BOTH BRACKETS ON THE IB FLAP TRACK RIB ASSY.  (K)
